Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 284, Number 1

All articles in this issue are freely accessible.

Filters and the weak almost periodic compactification of a discrete semigroup
John F. Berglund and Neil Hindman.
Trans. Amer. Math. Soc. 284 (1984), 1-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742410
Sieved ultraspherical polynomials
Waleed Al-Salam, W. R. Allaway and Richard Askey.
Trans. Amer. Math. Soc. 284 (1984), 39-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742411
Stable rank $2$ reflexive sheaves on $P^{3}$ with small $c_{2}$ and applications
Mei-Chu Chang.
Trans. Amer. Math. Soc. 284 (1984), 57-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742412
Localization of equivariant cohomology rings
J. Duflot.
Trans. Amer. Math. Soc. 284 (1984), 91-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742413
The law of exponential decay for expanding transformations of the unit interval into itself
M. Jabłoński.
Trans. Amer. Math. Soc. 284 (1984), 107-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742414
The heat equation with a singular potential
Pierre Baras and Jerome A. Goldstein.
Trans. Amer. Math. Soc. 284 (1984), 121-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742415
Actions of finite groups on homotopy $3$-spheres
M. E. Feighn.
Trans. Amer. Math. Soc. 284 (1984), 141-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742416
Operators with $C^{∗} $-algebra generated by a unilateral shift
John B. Conway and Paul McGuire.
Trans. Amer. Math. Soc. 284 (1984), 153-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742417
On the universal theory of classes of finite models
S. Tulipani.
Trans. Amer. Math. Soc. 284 (1984), 163-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742418
The theory of ordered abelian groups does not have the independence property
Y. Gurevich and P. H. Schmitt.
Trans. Amer. Math. Soc. 284 (1984), 171-182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742419
Points of continuity for semigroup actions
Jimmie D. Lawson.
Trans. Amer. Math. Soc. 284 (1984), 183-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742420
Complexity of subcases of Presburger arithmetic
Bruno Scarpellini.
Trans. Amer. Math. Soc. 284 (1984), 203-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742421
Mean value properties of the Laplacian via spectral theory
Robert S. Strichartz.
Trans. Amer. Math. Soc. 284 (1984), 219-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742422
Unicellular operators
José Barría and Kenneth R. Davidson.
Trans. Amer. Math. Soc. 284 (1984), 229-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742423
Positive-definiteness and its applications to interpolation problems for holomorphic functions
Frank Beatrous and Jacob Burbea.
Trans. Amer. Math. Soc. 284 (1984), 247-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742424
Moments of balanced measures on Julia sets
M. F. Barnsley and A. N. Harrington.
Trans. Amer. Math. Soc. 284 (1984), 271-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742425
Singular Vietoris-Begle theorems for relations
D. G. Bourgin and Robert M. Nehs.
Trans. Amer. Math. Soc. 284 (1984), 281-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742426
On the Weil-Petersson metric on Teichmüller space
A. E. Fischer and A. J. Tromba.
Trans. Amer. Math. Soc. 284 (1984), 319-335
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742427
Fixed point sets of metric and nonmetric spaces
John R. Martin and William Weiss.
Trans. Amer. Math. Soc. 284 (1984), 337-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742428
The family approach to total cocompleteness and toposes
Ross Street.
Trans. Amer. Math. Soc. 284 (1984), 355-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742429
Liouville theorems, partial regularity and Hölder continuity of weak solutions to quasilinear elliptic systems
Michael Meier.
Trans. Amer. Math. Soc. 284 (1984), 371-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742430
Universal families for conull FK spaces
A. K. Snyder.
Trans. Amer. Math. Soc. 284 (1984), 389-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742431
Milnor’s invariants and the completions of link modules
Lorenzo Traldi.
Trans. Amer. Math. Soc. 284 (1984), 401-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742432
Proper holomorphic mappings that must be rational
Steven Bell.
Trans. Amer. Math. Soc. 284 (1984), 425-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 742433